MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO; GENERATOR, OXYGEN, PORTABLE
Model Number 1069058
Medical Device Problem Codes Thermal Decomposition of Device (1071); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
The device power supply was found to have scorch marks on ribbon cable.The device was unrepairable.Although there was no patient harm or injury, this event is reportable due to a potential to cause or contribute to a serious injury.A report will be filed with all applicable regulatory agencies.
 
Additional Manufacturer Narrative
The event problem in the b5 was updated to: the device was found to have scorch marks on the ribbon cable.The device was unrepairable.Although there was no patient harm or injury, this event is reportable due to a potential to cause or contribute to a serious injury.A report will be filed with all applicable regulatory agencies.The device problem code grid problem code l2, l3, and the device problem fda c-code were updated.
 
Event or Problem Description
The device was found to have scorch marks on the ribbon cable.The device was unrepairable.Although there was no patient harm or injury, this event is reportable due to a potential to cause or contribute to a serious injury.A report will be filed with all applicable regulatory agencies.

Brand Name
SIMPLYGO
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 
4125423300
MDR Report Key20287867
Report Number2518422-2024-100927
Device Sequence Number17941897
Product Code CAW
UDI-Device Identifier00606959020801
UDI-Public00606959020801
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1069058
Device Catalogue Number1069058
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/25/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date03/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown